Alert archive / Indiana / Small Craft Advisories in 2015

Small Craft Advisory 41, NWS Northern Indiana

October 8, 2015

NWS Northern Indiana issued this small craft advisory at Oct 8, 2015, 4:24 AM EDT. It took effect at Oct 9, 2015, 5:00 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2015, 4:24 AM EDT (08:24 UTC)
In effect from
Oct 9, 2015, 5:00 AM EDT
Expired
Oct 10, 2015, 2:00 AM EDT
In force
21 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WHUS73 KIWX 080824
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EDT THU OCT 8 2015

LMZ043-046-081630-
/O.NEW.KIWX.SC.Y.0041.151009T0900Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EDT THU OCT 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO
2 AM EDT SATURDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS LATE TONIGHT VEERING NORTH ON
  FRIDAY AND DIMINISHING LATE FRIDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT AND REACHING 4 TO 7
  FEET FRIDAY BEFORE SUBSIDING LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
918 
WHUS73 KIWX 081428
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1028 AM EDT THU OCT 8 2015

LMZ043-046-082230-
/O.CON.KIWX.SC.Y.0041.151009T0900Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1028 AM EDT THU OCT 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
2 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 2 AM
EDT SATURDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS LATE TONIGHT VEERING NORTH ON 
  FRIDAY AND DIMINISHING LATE FRIDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT AND REACHING 4 TO 
  7 FEET FRIDAY BEFORE SUBSIDING LATE FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
876 
WHUS73 KIWX 081955
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EDT THU OCT 8 2015

LMZ043-046-090400-
/O.CON.KIWX.SC.Y.0041.151009T0900Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 PM EDT THU OCT 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
2 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 2 AM
EDT SATURDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS LATE TONIGHT VEERING NORTH ON
  FRIDAY AND DIMINISHING LATE FRIDAY NIGHT. FEW GUSTS TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT AND REACHING 4 TO 
  7 FEET FRIDAY BEFORE SUBSIDING LATE FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
444 
WHUS73 KIWX 090224
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT THU OCT 8 2015

LMZ043-046-091030-
/O.CON.KIWX.SC.Y.0041.151009T0900Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1024 PM EDT THU OCT 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
2 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 2 AM
EDT SATURDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS DIMINISHING
  FRIDAY NIGHT.

* WAVES: BUILDING TO 5 TO 8 FEET LATE TONIGHT AND CONTINUING
  FRIDAY... SUBSIDING LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
129 
WHUS73 KIWX 090746
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 AM EDT FRI OCT 9 2015

LMZ043-046-091630-
/O.CON.KIWX.SC.Y.0041.151009T0900Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 AM EDT FRI OCT 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS TODAY VEERING
  EAST AND DIMINISHING TO 5 TO 10 KNOTS LATE NIGHT.

* WAVES: 4 TO 7 FEET... SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
681 
WHUS73 KIWX 091544
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1144 AM EDT FRI OCT 9 2015

LMZ043-046-092345-
/O.CON.KIWX.SC.Y.0041.000000T0000Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1144 AM EDT FRI OCT 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIK 2 AM EDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS TODAY 
  VEERING EAST AND DIMINISHING TO 5 TO 10 KNOTS LATE NIGHT. 

* WAVES: 4 TO 7 FEET... SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
014 
WHUS73 KIWX 092333
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
733 PM EDT FRI OCT 9 2015

LMZ043-046-100600-
/O.CON.KIWX.SC.Y.0041.000000T0000Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
733 PM EDT FRI OCT 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY.

* WINDS: NORTH 10 TO 20 KNOTS VEERING EAST AND DIMINISHING TO 5
  TO 10 KNOTS LATE NIGHT.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
166 
WHUS73 KIWX 100608
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 AM EDT SAT OCT 10 2015

LMZ043-046-100715-
/O.EXP.KIWX.SC.Y.0041.000000T0000Z-151010T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
208 AM EDT SAT OCT 10 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 3:55 AM EDT, 29 minutes earlier.

Area forecast discussion, Oct 8, 3:55 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EDT THU OCT 8 2015

.SYNOPSIS...
ISSUED AT 355 AM EDT THU OCT 8 2015

HIGHS TODAY WILL BE IN THE MID TO UPPER 70S AHEAD OF A COLD FRONT
THAT WILL CROSS THE REGION OVERNIGHT. THAT FRONT WILL BRING
NUMEROUS SHOWERS AND A SLIGHT CHANCE OF A THUNDERSTORM. RAIN EXITS
FRIDAY MORNING WITH HIGHS ONLY IN THE LOW TO MID 60S FRIDAY AND
SATURDAY. WARMER CONDITIONS EXPECTED SUNDAY AND MONDAY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 355 AM EDT THU OCT 8 2015

SOME SHALLOW/PATCHY RADIATION FOG ACROSS PORTIONS OF THE AREA THIS
MORNING AS SURFACE TEMPS DROP BELOW CROSSOVER THRESHOLDS. NOT
EXPECTING ANY WIDESPREAD DENSE FOG THIS MORNING THOUGH AS NEAR
SURFACE MOISTURE IS LOWER AND MORE SHALLOW THAN PREVIOUS NIGHTS.
ALSO SOME MIDLEVEL CLOUDS AND INCREASING GRADIENT AHEAD OF
APPROACHING WAVE. WITH THIS IN MIND...AND CONSIDERING LATEST MOS
GUIDANCE ALSO SHOWS LIMITED THREAT...WILL HOLD WITH JUST A PATCHY
FOG MENTION THROUGH THE EARLY MORNING.

POSITIVELY TILTED TROUGH OVER NORTHERN MINNESOTA SEEN NICELY ON
MORNING WATER VAPOR WILL CONTINUE TO DIG SOUTHEAST THROUGH
TONIGHT. ASSOCIATED UPTICK IN W/SW FLOW AHEAD OF THE WAVE WILL
SEND OLD STATIONARY FRONT TO OUR SOUTH BACK NORTH AS A WARM FRONT.
SOME MODELS TRYING TO GENERATE LIGHT QPF...MAINLY IN OUR EASTERN
HALF...THIS AFTERNOON AS WAA WING LIFTS NORTH. A FEW ISOLATED
SHOWERS CERTAINLY WITHIN THE REALM OF POSSIBILITY BUT 300K
ISENTROPIC ASCENT FIELDS ARE UNDERWHELMING. WITH A FAIRLY DRY
AIRMASS IN PLACE....A LACKLUSTER THETA-E SURGE...AND STABLE
ENVIRONMENT...PREFER TO KEEP SILENT 10 POP FOR MOST OF THE CWA.
WILL SEE SOME VERY WARM AFTERNOON HIGHS THOUGH WITH 850MB TEMPS
CLIMBING TO AROUND 13C. MAY NOT MIX QUITE TO THAT LEVEL GIVEN
INCREASING CLOUDS BUT STILL THINK MID/UPPER 70S EASILY ATTAINABLE
BASED ON YESTERDAY'S PERFORMANCE.

COLD FRONT THEN CROSSES THE REGION OVERNIGHT. PREVIOUSLY NOTED
CONCERN ABOUT DISJOINTED MIDLEVEL TROUGH/CVA REMAINS VALID AND
PRECLUDES A MORE AGGRESSIVE POP/QPF FORECAST. STILL THINK ENOUGH
LOW LEVEL CONVERGENCE/FGEN IN A RELATIVELY MOIST AND MARGINALLY
UNSTABLE ENVIRONMENT WILL SUPPORT A BROKEN LINE OF SHOWERS THROUGH
OUR CWA TONIGHT BUT DID CUT BACK POPS SOME AND PUSH BACK TIMING.
NOT CONVINCED THERE WILL BE ANY THUNDER BUT NAM AND GFS BUFR
SOUNDINGS DO INDICATE A FEW HUNDRED J/KG OF MUCAPE AND SUPPOSE IT
IS WORTHY OF A SLIGHT CHANCE MENTION. LOWS HOLDING IN THE MID 50S
TO LOWER 60S WITH BEST COLD/DRY AIR ADVECTION NOT ARRIVING UNTIL
ON OR AFTER 12Z FRIDAY.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 355 AM EDT THU OCT 8 2015

PARADE OF PROGRESSIVE NRN STREAM SW/S XPCD TO AMPLIFY EWD THROUGH
CNTRL/ERN CANADA THIS PD AND OF WHICH PORTRAYS A ROLLER COASTER
WRT TEMPS.

EXIT OF FIRST SYS OCCURS LT SHRT TERM W/BRIEF BUT VIGOROUS LL CAA
WEDGE FOLLOWING IN ITS WAKE FRI AM. GIVEN EXTENT OF INDICATED TIME
HGT/CROSS SECTION IMPLIED RH AND DEGREE OF LL CAA (8C) WILL BUMP SKY
COVER AND CUT MAX TEMPS.

OTRWS SFC RIDGE SHIFTS QUICKLY EWD INTO THE ERN OH VALLEY SAT NIGHT
W/RAMPING RTN FLW WAA DVLPG SEWD OF INTENSE SYS SPINNING EWD ACRS
THE CANADIAN PRARIES. STG LL MIXING AND ABUNDANT SUNSHINE AMPLY FVR
BUMPING TEMPS FURTHER THROUGH MON BFR NXT CDFNT AND ATTENDANT LL CAA
WEDGE PUSHES THROUGH THE AREA MON NIGHT/TUE. A THIRD SYS BUT WKR SYS
FOLLOWS MID WEEK SWWD OF HUDSON BAY W/SEWD FOLD OVR OF ANOTHER STG
LL THERMAL RIDGE. GFSX MOS CONTS HAS STRUGGLED IN MID-LT PDS OF LT
AND CHOSE TO FOLLOW/BLEND TEMP GRIDS WARMER LT PD IN LINE W/ECM
GUIDANCE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 120 AM EDT THU OCT 8 2015

PATCHY/SHALLOW RADIATIONAL FOG STILL POSSIBLE LATER THIS MORNING
BUT MINIMAL IMPACT EXPECTED AT THIS POINT. NEAR SURFACE MOISTURE
IS NOT NEARLY AS FAVORABLE AS PAST FEW NIGHTS WITH SOME INCOMING
MIDLEVEL CLOUDS AND INCREASING SURFACE GRADIENT ALSO LIMITING FOG
POTENTIAL...PARTICULARLY AT KSBN. CHANCES SLIGHTLY HIGHER AT KFWA
BUT OVERALL THREAT STILL APPEARS LOW AND WILL MAINTAIN JUST AN
MVFR MENTION FOR NOW. SOME CHANCE FOR RAIN AT THE VERY END OF THE
PERIOD AS COLD FRONT SWEEPS THROUGH THE AREA BUT ANY AVIATION
IMPACTS LOOK TO HOLD OFF UNTIL AFTER 06Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...T
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Oct 7, 4:18 PM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EDT WED OCT 7 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-082030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
418 PM EDT WED OCT 7 2015 /318 PM CDT WED OCT 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-082030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
418 PM EDT WED OCT 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT ON FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.